Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I had prostrate surgery it was called TURP in which

I had prostrate surgery it was called TURP in which I had a catheter put in after surgery, The Doctor come in and removed it the next day. I wasn't able to pee so I ended up wearing a catheter for about a week in which
I was finally able to have it taken out, But now I'm home & not peeing with a steady stream & I keep having drops of blood come out with my pee along with loose mater from my prostrate I guess. Help what should I do?.
Wed, 10 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had an episode of urinary irritation and high fever in May 2012 and was treated in hospital with Piparacillin and Tozabactum IV because my creatinine level was 1.5 and urea was 33, RBs 2-3, WBC 5-10 and Albumin 20. The doctor finally diagnosed it as Cystitis and the urologist said it was due to BPH. Subsequently I was given Dutas-T once at night and I was taking it but after about a month I took only Tamsulosin and did not take the Dutasteride part of Dutas - T. Then I once again had the attack of severe urinary tract irritation and was hospitalised and given the same Piparacillin and Tozabactum combination called Piptaz. After that I started taking Dutas-T every night and since then I have good urine output and there is no problem. The Ultrasound and MRI taken in May 2012 showed in the report by the doctor that I was having Bilateral Grade 1 Parenchymal changes and Grade 2 Prostatomegaly. The Urologist also said that I have an enlarged prostate gland and I have to take Dutas T for life. If not I have to undergo surgery called TURP for prostate gland. I am a male aged 59 years generally in good health with Hypertension for which I am taking Telmisartan 40 mg. bi daily and also taking Allopurinol 200 mg at night for uric acid problem and Flunarizine 5 mg at night for migraine (flashing lights episode which I had in 2007 or 2008 or so). My blood sugar and cholesterol are normal as per recent tests. My father died in 2011 at age 82 due to long term diabetes related problems (hypogycemia and pulmonary oedema). My mother is also diabetic and is aged 80 and is frail but in normal health for her age. Kindly advise me whether I should undergo TURP and thus avoid Dutas-T??? I also have a mild MVP which is not giving problem but occasionally gives mild chest pain in left side but I am monitoring it with cardiologist every year and there is no MR and LV Function is normal as per Doppler test. I hope I have given a clear picture of my health status and look forward to your guidance.

doctor1 MD

My father is a patient of cancer prostate with bone met. Now has as underwent TURP surgery with this surgery his front urine has stop. He is on SPC. One month back has UTI Infection and bleeding in urine, doctor suggested Radiation so that his bleeding will stop. But unfortunately it is still bleeding now his Hb is 6.0. Can Orofer FCM injection 500 ml is advisable for his . If yes how many days ? How much his Hb level raised. Please advice ?

doctor1 MD

I am 57, my prostate is mildly enlarged. Three and half years ago I had TURP opertion. At two scans 6/7 months aaprt my urine retention went up from 55ml to 100ml. Sometimes I get low grade pain near bladder area. Sometimes there is strange and constant feeling in my lower bottom suggesting the need to go to urinate but very little urine when I go to loo. It seriously interfers with my sleeping. When I wake up during night, constantly worrying about urine retention what may be causing this and what is the treatment. Thanks a lot for your help with this.

Loading Online Doctors....